# SDR SWAA2021112239981

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FWD SHIELD BS 420 +5; +9; +12; +15 RBL 24 WL 156 ; / [01] REMOVED FWD CARGO BAY FWD SHIELD BS 420-440 RBL24 WL 156. IAW 51-40-02.NO FOUND ALOWABLE DAMAGE PART MUST BE REPLACED. IAW 51-10-02.; [02] VERIFIED FCB FWD SHIELD TO BE REPAIRED BY REPLACEMENT DUE TO NO SRM LIMITS; [03] LOCATED AND DRILLED NEW FCB FWD SHIELD IAW SRM 51-40-05 ;; [04] FCB NEW FWD SHIELD WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q004EMB3; [05] UPDATED PARTS REMOVED / INSTALLED.; [06] ADDED P/N.; [07] VERIFIED LOCATED AND DRILLED NEW FCB FWD SHIELD IAW SRM 51-40-05 ;; [08] INSPECTION COMPLETE
